# SDR AALA20130411001

- Difficulty date: April 4, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 38,661 hours, 15,993 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN LEFT OUTBOARD SEAT TRACK HOLES AT STATION 727B, OUTBOARD FORWARD, INBOARD FORWARD AND INBOARD AFT.  ACCOMPLSIHED SPLICE REPAIR PER EA B737-53-029214.
